RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2020, Volume 211, Number 1, Pages 32–59 (Mi msb9291)  

First integrals and asymptotic trajectories

V. V. Kozlov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

DOI: https://doi.org/10.4213/sm9291

Full text: PDF file (664 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9291

UDC: 517.925.51+517.93
Received: 10.06.2019

Citation: V. V. Kozlov, “First integrals and asymptotic trajectories”, Mat. Sb., 211:1 (2020), 32–59

Citation in format AMSBIB
\Bibitem{Koz20}
\by V.~V.~Kozlov
\paper First integrals and asymptotic trajectories
\jour Mat. Sb.
\yr 2020
\vol 211
\issue 1
\pages 32--59
\mathnet{http://mi.mathnet.ru/msb9291}
\crossref{https://doi.org/10.4213/sm9291}


Linking options:
  • http://mi.mathnet.ru/eng/msb9291
  • https://doi.org/10.4213/sm9291
  • http://mi.mathnet.ru/eng/msb/v211/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:152
    References:7
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020